# SDR SWIA2018042344579

- Difficulty date: April 7, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 22,937 hours, 22,758 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileorn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON,  LOWER OUTBOARD SURFACE, LEADING EDGE CHAFED.   BLENDED THE RIGHT AILERON LOWER OUTBOARD SURFACE LEADING EDGE TO A SMOOTH CONTURE IAW REO.
